Affine cellularity of affine Hecke algebras of rank two

Jeremie Guilhot 1 Vanessa Miemietz
1 Algebre
LMPT - Laboratoire de Mathématiques et Physique Théorique
Abstract : We show that affine Hecke algebras of rank two with generic parameters are affine cellular in the sense of Koenig-Xi.
Type de document :
Article dans une revue
Mathematische Zeitschrift, Springer, 2012, 271 (1-2), pp.373-397
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01109358
Contributeur : Jeremie Guilhot <>
Soumis le : lundi 26 janvier 2015 - 11:07:11
Dernière modification le : mardi 30 octobre 2018 - 01:15:47

Lien texte intégral

Identifiants

  • HAL Id : hal-01109358, version 1
  • ARXIV : 1011.2010

Collections

Citation

Jeremie Guilhot, Vanessa Miemietz. Affine cellularity of affine Hecke algebras of rank two. Mathematische Zeitschrift, Springer, 2012, 271 (1-2), pp.373-397. 〈hal-01109358〉

Partager

Métriques

Consultations de la notice

274